MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,LARGE,32OZ

Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,LARGE,32OZ
Catalog Number DYND12578H
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the twist valve won't stay closed.When wearing it, the valve starts to open due to friction.".
 
Additional Manufacturer Narrative
Customer states that the twist valve won't stay closed; when wearing it, the valve starts to open due to friction, and the bottom valve won't keep closed when full.Medline quality received returned product in unused condition; visual assessment revealed no defects nor abnormalities, and functional testing filled the leg bags with water and found the valve did not release a full stream of water until rotated greater than 90 degrees, meeting product specifications.Functional testing revealed no defects nor abnormalities, and based on the assessment of the returned samples and current product lot trends, this complaint is unconfirmed.There are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,LEG,TWIST-VALVE,STRAPS,LARGE,32OZ
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50846192
Report Number1417592-2026-46922
Device Sequence Number10270353
Product Code KNX
UDI-Device Identifier10080196990320
UDI-Public10080196990320
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND12578H
Device Lot Number65625060001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown